Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 152, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 19, 2007, 5:59 PM EDT for Bullitt County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2007, 5:59 PM EDT (21:59 UTC)
- Expired
- Jul 19, 2007, 6:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Bullitt County, KY
The radar
The Louisville radar (KLVX), 20 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2416 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 192159
SVRLMK
KYC029-192245-
/O.NEW.KLMK.SV.W.0152.070719T2159Z-070719T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM EDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 645 PM EDT...
* AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF
SHEPHERDSVILLE..AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHEPHERDSVILLE BY 610 PM EDT...
TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM WILL PRODUCE A BURST
OF DAMAGING WINDS, LARGE HAIL, TORRENTIAL RAINS, AND FREQUENT
LIGHTNING. MINOR FLOODING IS POSSIBLE IN LOW SPOTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA.
LAT...LON 3808 8570 3804 8589 3800 8593 3782 8574
3783 8568 3791 8559 3795 8554
$$
SCHOTT1 follow-up statement
000
WWUS53 KLMK 192237
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT THU JUL 19 2007
KYC029-192245-
/O.CON.KLMK.SV.W.0152.000000T0000Z-070719T2245Z/
BULLITT KY-
635 PM EDT THU JUL 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR BULLITT COUNTY...
AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS. THESE STORMS WERE LOCATED FROM 7 MILES NORTHEAST OF CLERMONT
TO LEBANON JUNCTION...MOVING SOUTHEAST AT 40 MPH.
THESE STORMS PRODUCED 50 MPH WINDS AND TREES DOWN IN MOUNT
WASHINGTON.
FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING ALSO IS OCCURRING WITH
THESE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS.
LAT...LON 3808 8570 3804 8589 3800 8593 3782 8574
3783 8568 3791 8559 3795 8554
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 5:25 PM EDT, 34 minutes earlier.
Area forecast discussion, Jul 19, 5:25 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 525 PM EDT THU JUL 19 2007 .MESO UPDATE... TSTMS OVER SRN INDIANA HAVE BEEN SUB-SEVERE SO FAR WITH A COUPLE REPORTS OF AROUND 30 MPH SFC WINDS WITH STRONGEST CELLS. LATEST RADAR TRENDS SHOWING STORMS STARTING TO CONGEAL AS CONVECTIVE OUTFLOWS/COLD POOL STARTING TO BECOME BETTER ORGANIZED. BASE VELOCITY DATA SHOWING GRADUALLY INCREASING INBOUND WINDS ALOFT OVER PARTS OF ERN DUBOIS SRN ORANGE AND WRN/NRN CRAWFORD COUNTIES. LATEST LAPS/MSAS SFC DATA SHOWING WEAK CONVERGENCE AXIS OVER SRN INDIANA ASSOCIATED WITH THIS CONVECTION WITH MODEST INSTABILITY AND LOW-LEVEL THERMAL RIDGE AXIS JUST TO ITS SOUTH. SYNOPTICALLY...WEAK SHORTWAVE OVER NRN MO MOVING SEWD WITH HIGHER JET WINDS OVER NRN IL TO NRN OH...WHICH SHOULD AID IN LARGER SCALE ENVIRONMENT CONDUCIVE FOR CONTINUATION OF STORM DEVELOPMENT AND ORGANIZATION. BASED ON LATEST ENVIRONMENTAL/RADAR TRENDS...EXPECT STORMS TO CONTINUE TO ORGANIZE AS THEY SLOWLY PROPAGATE SEWD INTO N-CNTRL AND E-CNTRL KY OVER NEXT 1-2 HOURS. WILL CONTINUE WITH SPSS TO HANDLE STRONG STORMS FOR NOW AND MONITOR IF UPGRADE TO WARNINGS ARE NEEDED. TWF .SHORT TERM (TONIGHT AND FRIDAY)... FOCUS WILL BE ON SEVERE WEATHER CHANCES THIS AFTERNOON AND EVENING... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM EDT FOR ALL OF FORECAST AREA EXCEPT COUNTIES ALONG THE TENNESSEE BORDER... SCATTERED STORMS WILL CONTINUE SOUTH OF THE OHIO RIVER THROUGH LATE AFTERNOON. WITH INSTABILITY RANGING FROM 1500 TO 2000 JOULES AND WESTERLY MID LEVEL FLOW OF 25 KNOTS...MAIN THREAT FROM SCATTERED STORMS THIS AFTERNOON WILL BE LOCALIZED WIND DAMAGE FROM WET MICROBURSTS...AND MARGINALLY SEVERE HAIL. AT 2 PM...WEAK LOW PRESSURE WAS LOCATED NEAR CINCINNATTI...WITH A WIND SHIFT LINE INDICATING A WEAK TROUGH EXTENDING SOUTH INTO THE BLUEGRASS REGION. WHILE THE SURFACE FRONT WAS LOCATED WELL TO OUR NORTH ACROSS NORTHERN ILLINOIS...A BOUNDARY LEFT OVER FROM LAST NIGHTS CONVECTION IS NOW STRETCHING FROM NORTH OF EVANSVILLE TO EAST CENTRAL INDIANA. THIS MAY SERVE AS A FOCUS FOR THE DEVELOPMENT OF A LINE OF STORMS LATE THIS AFTERNOON. WRF AND MESO-NAM BOTH DEVELOP THIS LINE AND MOVES THEM SOUTHEAST TOWARDS THE OHIO RIVER BY LATE AFTERNOON OR EARLY EVENING. WILL PROBABLY KEEP LIKELY POPS FOR THIS EVENING...INCREASING THEM TO LIKELY ACROSS OUR SOUTHERN COUNTIES NEAR MIDNIGHT. SHOULD THIS LINE DEVELOP...DAMAGING WINDS WILL BE A THREAT WITH ANY BOWING SEGMENTS. IN ADDITION...DESPITE THE 25KT FLOW AT MID LEVELS...A VERY HIGH ATMOSPHERIC WATER CONTENT AND POSSIBILITY OF TRAINING STORMS MAY LEAD TO SOME LOCALIZED HEAVY RAINFALL AND RUNOFF PROBLEMS. EXPECT THUNDERSTORMS THREAT TO RAPIDLY DECREASE TOWARDS MIDNIGHT ACROSS INDIANA...BUT LINGER INTO THE MORNING HOURS ACROSS OUR SOUTH. STRONG CANADIAN HIGH PRESSURE WITH UNSEASONABLY COOL AND DRY AIR WILL BUILD SOUTHWARD INTO THE WESTERN GREAT LAKES THIS EVENING. A STRONG COLD FRONT WILL MOVE SOUTH ACROSS LOWER OHIO VALLEY TONIGHT. MUCH DRIER AIR WILL ARRIVE DURING THE MORNING HOURS AS DEWPOINTS WILL FALL WELL INTO THE 50S. EXCEPT FOR SOME AFTERNOON CUMULUS DEVELOPMENT...SHOULD BE MOSTLY CLEAR AND FEEL SHARPLY LESS HUMID TOMORROW. JSD .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... COMPARED TO THE NEXT 12 HOURS...THE EXTENDED IS A YAWNER. WITH COOLER AND MUCH DRIER AIR MOVING IN FROM THE NORTH...LOCAL AIR CONDITIONERS SHOULD GET A BREAK AS DEWPOINTS AND TEMPERATURES DIP INTO THE 50S OVER THE WEEKEND. WITH AMPLE SUNSHINE HOWEVER...MAX TEMPS WILL WORK THEIR WAY UP A FEW DEGREES EACH DAY...FROM LOWER 80S ON SATURDAY TO AROUND 90 AGAIN ON TUESDAY. DEWPOINTS WILL BE SLOWER TO RISE THOUGH...SO INCREASE IN HEAT INDICES WILL LAG UNTIL LATER IN MOST QUESTIONABLE PART OF THIS FORECAST PERIOD IS BEYOND TUESDAY AS EUROPEAN MODEL HINTING AT A RETROGRADING LOW INTO SOUTHEAST U.S. DGEX BUILDS EXPANSIVE RIDGE IN FROM WEST INSTEAD...AND IS PREFERRED ATTM...ESPECIALLY GIVEN HOW FAR OUT THE TIME FRAME IS...SO ONLY ISOLATED POPS AT BEST. && .AVIATION (18Z TAFS)... WEST WINDS WILL CONTINUE THIS AFTERNOON AT 10 TO 15 MPH WITH HIGHER GUSTS. EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON BEGINNING AROUND 18Z. SOME STORMS MAY BRING BRIEF VERY HEAVY RAINFALL...GUSTY WINDS AND SMALL HAIL. INITIAL STORMS WILL BE RANDOM...BUT EXPECT MORE WIDESPREAD THUNDER AT SDF AND LEX AFTER 21Z AS A LINE OF STORMS MOVES SOUTHEAST ACROSS THE OHIO RIVER DURING THE LATE AFTERNOON OR EARLY EVENING. SOME STORMS MAY BE STRONG WITHIN THIS LINE. CIGS AND VIS WILL BE IFR WITHIN THE THUNDERSTORMS. STORMS WILL END AFTER 01Z AT SDF...AND 05Z AT BWG. WINDS WILL SWITCH TO THE NORTH BY EARLY TOMORROW. INITIALLY...CIGS BEHIND THE THUNDERSTORMS MAY BE MVFR FOR A FEW HOURS. SKIES WILL CLEAR DURING THE MORNING HOURS TOMORROW. JSD && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 19, 3:41 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 341 PM EDT THU JUL 19 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-200930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 341 PM EDT (241 PM CDT) THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WILL DEVELOP INTO ONE OR MORE LINE SEGMENTS AND MOVE INTO NORTH CENTRAL KENTUCKY BY LATE AFTERNOON. THEY WILL THEN MOVE INTO SOUTH CENTRAL KENTUCKY BY LATE EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. WITH AMPLE MOISTURE IN PLACE...VERY HEAVY RAINFALL IS POSSIBLE...WITH LOCALIZED RUNOFF PROBLEMS POSSIBLE ACROSS ANY AREAS WHERE REPEATED STORMS OCCUR. THESE THUNDERSTORMS WILL BEGIN TO DIMINISH FROM THE NORTH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE TODAY AND TONIGHT. JSD
In the hours before
Special weather statement, Jul 19, 3:53 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 353 PM EDT THU JUL 19 2007 INZ077-084-090>092-192045- CLARK-CRAWFORD-FLOYD-HARRISON-WASHINGTON- 353 PM EDT THU JUL 19 2007 ...LINE OF STRONG STORMS AFFECTING CLARK...CRAWFORD...FLOYD...HARRISON AND WASHINGTON COUNTIES IN INDIANA... AT 348 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF NEW PEKIN TO ENGLISH...MOVING EAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO 40 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR SPEED BY 400 PM EDT. NEAR ST. JOSEPH BY 405 PM EDT. NEAR SELLERSBURG BY 410 PM EDT. NEAR WATSON BY 420 PM EDT. NEAR GEORGETOWN BY 425 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Special weather statement, Jul 19, 4:09 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 409 PM EDT THU JUL 19 2007 INZ078-079-KYZ032-192115- SCOTT IN-JEFFERSON IN-TRIMBLE KY- INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...BEDFORD 409 PM EDT THU JUL 19 2007 ...VERY HEAVY RAIN HEADING FOR SCOTT AND JEFFERSON COUNTIES IN INDIANA AND TRIMBLE COUNTY IN KENTUCKY... THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL SLIDE FROM NORTH TO SOUTH ACROSS THIS AREA BETWEEN 4 PM AND 530 PM EDT. VISIBILITIES WILL BE REDUCED IN THE HEAVY RAIN...AND PONDING OF WATER ON ROADWAYS CAN BE EXPECTED. ONE AND A HALF TO TWO INCHES OF RAIN WILL BE LIKELY WITH THESE STORMS...ESPECIALLY ACROSS JEFFERSON COUNTY. THIS INCLUDES THE COMMUNITIES OF SCOTTSBURG...DEPUTY...CHINA...AND MILTON. USE CAUTION IF OUT DRIVING IN THESE STORMS. REDUCE YOUR SPEED AND ALLOW PLENTY OF BRAKING DISTANCE 13
Special weather statement, Jul 19, 4:30 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT THU JUL 19 2007 INZ090-091-192100- FLOYD-HARRISON- 430 PM EDT THU JUL 19 2007 ...STRONG STORM AFFECTING FLOYD AND HARRISON COUNTIES... AT 427 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CORYDON...MOVING EAST AT 25 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR LANESVILLE BY 440 PM EDT. NEAR BRIDGEPORT BY 450 PM EDT. CRANDALL WILL ALSO BE AFFECTED BY THIS STORM. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 105 AND 121. IF YOU ARE IN THE PATH...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Special weather statement, Jul 19, 4:47 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 447 PM EDT THU JUL 19 2007 INZ076-083-084-192115- CRAWFORD-DUBOIS-ORANGE- 347 PM CDT THU JUL 19 2007 ...INTENSE LIGHTNING AFFECTING CRAWFORD...DUBOIS AND ORANGE COUNTIES... AT 445 PM EDT (345 PM CDT)...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS WITH INTENSE LIGHTNING ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF PAOLI TO 5 MILES NORTHEAST OF JASPER...MOVING EAST AT 30 MPH. CONTINUOUS DEADLY LIGHTNING...AND HEAVY RAIN...ARE EXPECTED WITH THESE STORMS. FRENCH LICK...PATOKA LAKE...DUBOIS...AND WICKCLIFFE ARE IN THE PATH OF THESE DANGEROUS STORMS. FREQUENT LIGHTNING IS OCCURRING. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. DO NOT GET CAUGHT OUT ON THE GOLF COURSE OR THE LAKE IF YOU ARE IN THE PATH...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Special weather statement, Jul 19, 5:05 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 505 PM EDT THU JUL 19 2007 INZ076>079-083-084-089>092-KYZ030>037-042-043-192315- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-BOURBON KY-NICHOLAS KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE... SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...PARIS... CARLISLE 505 PM EDT THU JUL 19 2007 /405 PM CDT THU JUL 19 2007/ ...HEAVY RAIN... NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAIN WILL BE MOVING ACROSS SOUTHERN INDIANA AND NORTHERN CENTRAL KENTUCKY...ESPECIALLY ALONG AND NORTH OF INTERSTATE 64...THROUGH 700 PM EDT...600 PM CDT. MANY LOCATIONS WILL BE STRUCK BY MORE THAN ONE THUNDERSTORM...WITH RAINFALL AMOUNTS BETWEEN 5 PM AND 7 PM EDT OF 1 TO 2 INCHES. USE CAUTION IF OUT ON THE ROADS LATE THIS AFTERNOON...REDUCE YOUR SPEED AND INCREASE BRAKING DISTANCE BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. 13
Special weather statement, Jul 19, 5:41 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 541 PM EDT THU JUL 19 2007 INZ090-091-KYZ030-192230- FLOYD-HARRISON-JEFFERSON- 541 PM EDT THU JUL 19 2007 ...STRONG THUNDERSTORM AFFECTING SOUTHERN FLOYD... EASTERN HARRISON AND WESTERN JEFFERSON COUNTIES... AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF CORYDON...OR 14 MILES WEST OF LOUISVILLE...AND MOVING SOUTHEAST AT 30 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR PLEASURE RIDGE PARK BY 555 PM EDT. NEAR FAIRDALE BY 605 PM EDT. IF YOU ARE IN THE PATH OF THIS STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:17 PM EDT | Severe Thunderstorm Warning | LMK | Fayette | 58 min |
| Jul 18, 8:40 PM EDT | Flash Flood Warning | LMK | Fayette | 65 min |
| Jul 19, 3:36 PM EDT | Severe Thunderstorm Warning | LMK | Casey | 24 min |
| Jul 19, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 38 min |
| Jul 19, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 39 min |
| Jul 19, 6:14 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 46 min |
| Jul 19, 6:44 PM EDT | Severe Thunderstorm Warning | LMK | Nelson | 31 min |
| Jul 19, 6:54 PM EDT | Severe Thunderstorm Warning | LMK | Anderson | 22 min |
| Jul 19, 7:07 PM EDT | Severe Thunderstorm Warning | LMK | Marion | 26 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.